# SDR DALA1029139865

- Difficulty date: October 24, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N774NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47776
- Aircraft time: 74,253 hours, 70,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 6C/365 MAIN CABIN - FS 712 LBL 54 CUSP WEB IS CRACKED AT FASTENER HOLES APPROX.1.5 IN.  REMOVED Z-ANGLE,CUT OUT DAMAGED AREA,FABRICATED REPAIR DOUBLER AND FILLERS, DRILLED AND DEBURRED 7075-T6 .025 FOR DOUBLER PO 1022211 7075-T6 .020 2EA FILLERS PO 1022528.  ALODINED AND PRIMED AND INSTALLED DOUBLER AND FILLER AND RE-INSTALLED Z-ANGLE IAW DC9-A-53-10-16-801-663A-A & 51-10-3, 51-30-20, 51-30-5.
